# SDR 97ZZZM413

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Blast Tube
- Condition: Broken
- Location: Rt Lipheat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 471 - ON TAKEOFF, RIGHT FIREWALL T-HANDLE ILLUMINATED AT 90 KNOTS.  REPLACED INLET LIPHEAT BLAST TUBE.  OK FOR SERVICE.
